# SDR ASAA0490001

- Difficulty date: December 7, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: 512GU3K10
- Condition: Missing
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF WITH GEAR HANDLE IN UP POSITION.  LEVER WOULD NOT RETURN TO THE DOWN POSITION, WHEN ATTEMPTED TO MOVE BY CREW.  6 GREEN LANDING GEAR INDICATOR LIGHTS AND 3 RED LIGHTS ILLUMINATED THEN ACCOMPANIED THIS.  RETURNED TO SEA AND LANDED WITHOUT INCIDENT.  INSPECTED LANDING GEAR CONTROL LEVER MODULE.  FOUND 3 SCREWS AND WASHERS THAT SECURED TELEFLEX CABLE ASSEMBLY TO REAR OF CONTROL LEVER MODULE MISSING.  INSTALLED MISSING HARDWARE, OPS CHECKED SYSTEM, OPS CHECKED GOOD.  APPEARS SCREWS WERE NOT INSTALLED ORIGINALLY DURING AIRCRAFT ASSEMBLY.  (M)
